Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 14, 2015, 2:54 PM EDT for Portage County, Stark County, Ohio. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 2:54 PM EDT (18:54 UTC)
- Expired
- Jul 14, 2015, 3:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Portage County, OH, Stark County, OH
The radar
The Cleveland radar (KCLE), 73 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 12:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
321
WUUS51 KCLE 141854
SVRCLE
OHC133-151-141945-
/O.NEW.KCLE.SV.W.0086.150714T1854Z-150714T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
254 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STARK COUNTY IN NORTHEASTERN OHIO...
SOUTHERN PORTAGE COUNTY IN NORTHEASTERN OHIO...
* UNTIL 345 PM EDT
* AT 253 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARTVILLE...
OR 12 MILES SOUTH OF RAVENNA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CANTON...MASSILLON...GREEN...ALLIANCE...NORTH CANTON...
LOUISVILLE...MOGADORE...MINERVA...HARTVILLE...RANDOLPH...ATWATER...
EAST CANTON...DEERFIELD...MEYERS LAKE...HILLS AND DALES...
LIMAVILLE...MAXIMO...PERRY HEIGHTS...GREENTOWN AND ROBERTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4079 8158 4091 8150 4091 8142 4098 8142
4099 8139 4108 8139 4103 8100 4099 8100
4099 8109 4073 8109 4072 8121
TIME...MOT...LOC 1853Z 277DEG 35KT 4098 8124
HAIL...<.75IN
WIND...60MPH
$$
KOSARIK2 follow-up statements
586
WWUS51 KCLE 141914
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
314 PM EDT TUE JUL 14 2015
OHC133-151-141945-
/O.CON.KCLE.SV.W.0086.000000T0000Z-150714T1945Z/
STARK OH-PORTAGE OH-
314 PM EDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN STARK AND SOUTHEASTERN PORTAGE COUNTIES...
AT 313 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALLIANCE...OR
13 MILES NORTHWEST OF SALEM...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANTON...ALLIANCE...LOUISVILLE...MINERVA...ATWATER...EAST CANTON...
DEERFIELD...LIMAVILLE...ROBERTSVILLE AND MAXIMO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4087 8131 4097 8123 4105 8120 4103 8100
4099 8100 4099 8109 4073 8109 4074 8131
4074 8134
TIME...MOT...LOC 1913Z 271DEG 22KT 4098 8109
HAIL...<.75IN
WIND...60MPH
$$
LAPLANTE638
WWUS51 KCLE 141945
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT TUE JUL 14 2015
OHC133-151-141955-
/O.EXP.KCLE.SV.W.0086.000000T0000Z-150714T1945Z/
STARK OH-PORTAGE OH-
345 PM EDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STARK AND
SOUTHEASTERN PORTAGE COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN OHIO.
LAT...LON 4087 8131 4097 8123 4105 8120 4103 8100
4099 8100 4099 8109 4073 8109 4074 8131
4074 8134
TIME...MOT...LOC 1942Z 277DEG 35KT 4098 8109
$$
KOSARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:02 PM EDT, 52 minutes earlier.
Area forecast discussion, Jul 14, 2:02 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
202 PM EDT TUE JUL 14 2015
.SYNOPSIS...
LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL MOVE SOUTHEAST
TODAY REACHING WESTERN NEW YORK THIS EVENING. THIS WILL PULL A
COLD FRONT ACROSS THE REGION THROUGH THE EVENING. A SECONDARY
SURGE OF COOL AIR WILL FOLLOW EARLY WEDNESDAY. HIGH PRESSURE WILL
DOMINATE WEDNESDAY NIGHT INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...UPDATED TO ADD SEVERE THUNDERSTORM WATCH.
PREVIOUS UPDATE...ISSUED A FLASH FLOOD WATCH FOR THE AREA. WATER
VAPOR IMAGERY SHOWS A SHORT WAVE DROPPING SOUTH-SOUTHEAST OUT OF
MI WITH A SURFACE LOW OVER THE THUMB OF MI. ACROSS OHIO A WARM
FRONT IS ACROSS THE WESTERN COUNTIES WHILE A COLD FRONT IS TO THE
NORTHWEST OF THE AREA. THE WESTERN COUNTIES HAVE HAD SUN MOST OF
THE MORNING AND TEMPS HAVE INCREASED TO NEAR 80 WHILE DEWPOINTS
ARE NEAR 70 DEGREES. THIS HAS ADDED TO THE ENERGY IN THE REGION
WITH CAPES OVER 1000J/KG. PW'S ARE 1.75-2 INCHES. EXPECT
THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST IN ADDITION TO
DEVELOP OVER THE AREA WITHIN THE NEXT COUPLE HOURS. THROUGH MUCH
OF THE AFTERNOON MEAN EFFECTIVE STORM MOVEMENT IS EXPECTED TO BE
UNDER 10 KNOTS WITH BACK BUILDING LIKELY. THIS TRAINING ALONG WITH
HIGH PW'S MAKE FLASH FLOODING A CONCERN.
PREVIOUS DISCUSSION...
UPPER LEVEL JET ENERGY CONTINUES TO RIDE THE NORTH SIDE OF HIGH
PRESSURE THAT IS CENTERED OVER TEXAS. THIS OCCURRING AS LOW
PRESSURE OVER THE CENTRAL GREAT LAKES SAGS SLOWLY SOUTHWARD TO
WESTERN NY BY THIS EVENING. SEVERAL RIPPLES IN THE UPPER LEVEL
FLOW AND OTHER MESOSCALE BOUNDARIES WILL FLOAT ACROSS THE AREA
AHEAD OF A WEAK COLD FRONT THAT APPEARS TO BE LOCATED NEAR THE
ILLINOIS/INDIANA BORDER AS OF 07Z. THIS BOUNDARY SHOULD CROSS THE
AREA LATE AFTERNOON INTO THE EVENING HOURS. STILL WILL BE SOME
DIFFICULTY IN TIMING THE CONVECTION ACROSS THE AREA. HOWEVER IT
DOES APPEAR THAT THERE WILL BE A LULL BETWEEN THE
SHOWERS/THUNDERSTORMS THAT DRIFT ACROSS THE REGION THIS MORNING.
LOCATIONS CLOSER TO THE LAKE WILL LIKELY HAVE THE BEST SHOT THIS
MORNING AS A WARM FRONT DRIFTS NORTHWARD AHEAD OF THE LOW OVER THE
CENTRAL GREAT LAKES. STILL SOME 40 TO 50 KNOT FLOW AROUND 5H
MOVING TOWARD THE REGION SO THERE WILL BE SOME SUPPORT ALOFT AS
THE COLD FRONT ARRIVES THIS AFTERNOON. CLOUD COVER SHOULD THIN
THIS MORNING WITH A FEW LOCATIONS SEEING SOME SUNSHINE BEFORE THE
FRONT ARRIVES. THIS HEATING WILL HAVE IMPACTS ON HOW ROBUST THE
AFTERNOON CONVECTION CAN GET. MOST OF THE REGION IS IN THE SPC
MARGINAL RISK CATEGORY FOR SEVERE THUNDERSTORMS. WILL MENTION THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IN THE HWO SINCE SOME
LARGER HAIL AND STRONG WINDS LOOK POSSIBLE. ALSO OF CONCERN WILL
BE THE LOCALLY HEAVY RAINFALL. WILL NEED TO MONITOR THE CONVECTIVE
TRENDS THIS AFTERNOON AND ISSUE A SHORTER LEAD TIME FLOOD WATCH IF
TRAINING OF ECHOES LOOKS LIKE A GOOD BET.
HIGHS TODAY SHOULD BE WITHIN A COUPLE DEGREES OF 80.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
COLD FRONT WILL SLOWLY GET SOUTH AND EAST OF THE COUNTY WARNING
AREA THIS EVENING TAKING THE STRONGER/HEAVIER THUNDERSTORMS WITH
IT. WE WILL THEN AWAIT THE ARRIVAL OF A SECONDARY SURGE OF COOLER
AIR THAT WILL CROSS THE CENTRAL GREAT LAKES INTO NORTHERN OHIO
AND NW PA TONIGHT INTO EARLY WEDNESDAY. WILL KEEP A LOW CHANCE
MENTION OF SOME SHOWERS...MAYBE A THUNDERSTORM...AS THIS BOUNDARY
MOVES ACROSS THE COUNTY WARNING AREA. BEST CHANCES WILL BE FROM
THE CENTRAL HIGHLANDS TO NW PA. SHORTLY AFTER SUNRISE ON WEDNESDAY
IT APPEARS THAT HIGH PRESSURE WILL INCREASE ITS INFLUENCE. THE
COOLER DRIER AIR BUILDING INTO THE REGION WEDNESDAY NIGHT INTO
THURSDAY WILL PROVIDE DRY CONDITIONS THROUGH THURSDAY NIGHT. THE
NEXT STORM SYSTEM MAY BEGIN TO SPREAD SHOWER/THUNDERSTORM CHANCES
BACK INTO THE REGION BY FRIDAY AFTERNOON THEN CONTINUE INTO FRIDAY
NIGHT.
COOLER ON WEDNESDAY WITH HIGHS GENERALLY IN THE 70 TO 75 RANGE.
HOWEVER PORTIONS OF INLAND NW PA MAY TOP OUT IN THE UPPER 60S.
WARMER ON THURSDAY WITH HIGHS SLIGHTLY BELOW SEASONAL AVERAGES.
MOST LOCATIONS WILL RETURN TO THE 80S ON FRIDAY.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
SAT MORNING THE PATTERN REMAINS FAIRLY ZONAL WITH WEST TO
NORTHWEST FLOW ALOFT AND WEST TO SOUTHWEST FLOW AT THE SURFACE.
WARM AIR ADVECTION WILL GET GOING ON SATURDAY...DRAWING UP THE
FIRST REAL HEAT OF SUMMER ACROSS THE FORECAST AREA. TEMPERATURES
WILL EASILY RISE INTO THE MID AND UPPER 80'S SAT THROUGH MON. 90
DEGREES CERTAINLY ISN'T OUT OF THE QUESTION...ESPECIALLY IF WE SEE
MORE IN THE WAY OF SUN. DEW POINTS WILL ALSO RISE INTO THE UPPER
60'S...NEAR 70...MAKING IT FEEL VERY MUGGY AND SUMMERLIKE. THE
MODELS GENERALLY HINT AT DIURNALLY DRIVEN ...SCATTERED CONVECTION
ALL 3 DAYS WITH SOME ENHANCEMENT SUN INTO MON AHEAD OF A WEAK
SHORTWAVE.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
COLD FRONT PUSHING TOWARD THE AREA AT THIS TIME CAUSING STRONG TO
SEVERE THUNDERSTORMS TO DEVELOP AND MOVE EAST ACROSS THE AREA.
ADDED A TEMPO GROUP WITH VARIABLE WINDS 30 GUSTING TO 50 KNOTS.
HEAVY RAIN ALSO EXPECTED WITH THE THUNDERSTORMS. AS STORMS CLEAR
THE AREA EXPECTING MVFR TO OCCASIONAL IFR CONDITIONS OVERNIGHT
WITH IMPROVING CONDITIONS TOMORROW.
OUTLOOK...AREAS OF NON VFR IN SHRA AND TSRA ON FRI.
&&
.MARINE...
SOUTH WINDS OF 5 TO 15 KNOTS WILL BECOME WEST TO NORTHWEST LATER
TODAY WITH THE PASSAGE OF A COLD FRONT. THE WIND WILL INCREASE TO
20 KNOTS AT TIMES ALLOWING WAVES TO BUILD 2 TO 4 FEET IN THE
NEARSHORE AFTER MIDNIGHT. THE WIND WILL CONTINUE TO VEER TO THE NE
THROUGH THE AFTERNOON AND WAVES WILL BUILD AN ADDITIONAL 1 TO 2
FEET THROUGH THE AFTERNOON BEFORE SUBSIDING TO 1 TO 2 FEET BY WED
NIGHT. A SCA WILL BE NEEDED FOR WED. LIGHT FLOW IS THEN EXPECTED
FOR THU THROUGH SAT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ009>014-
017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...MULLEN
NEAR TERM...TK/MULLEN
SHORT TERM...MULLEN
LONG TERM...MAYERS
AVIATION...LOMBARDY
MARINE...MAYERSHazardous weather outlook, Jul 14, 12:41 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1241 PM EDT TUE JUL 14 2015 OHZ010-011-013-017>023-027>033-036>038-047-151645- LORAIN-CUYAHOGA-GEAUGA-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 1241 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ009-012-014-089-PAZ001>003-151645- ERIE OH-LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1241 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-151645- LUCAS-WOOD-OTTAWA-SANDUSKY- 1241 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>145-147>149-162>169-151645- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1241 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146-151645- AVON POINT TO WILLOWICK OH- 1241 PM EDT TUE JUL 14 2015 ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 14, 1:51 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
151 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL LODI 41.03N 82.01W
07/14/2015 E1.00 INCH MEDINA OH TRAINED SPOTTER
SUMMIT COUNTY SKYWARN MEMBER REPORTED 1 INCH HAIL IN
LODI. WINDS PICKING UP AT LOCATION.
&&
SEFCOVICLocal storm report, Jul 14, 2:07 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
207 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 W WALDO 40.46N 83.14W
07/14/2015 MARION OH 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN MARION COUNTY OFF OF STATE
ROUTE 4 AND PROSPECT-UPPER SANDUSKY ROAD SOUTH.
&&
SEFCOVICLocal storm report, Jul 14, 2:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
241 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG SOUTH RUSSELL 41.43N 81.33W
07/14/2015 GEAUGA OH 911 CALL CENTER
SEVERAL TREES DOWN ON SR 87- ROAD IS CLOSED IN RUSSELL
TWP.
0120 PM FLOOD SOUTH RUSSELL 41.43N 81.33W
07/14/2015 GEAUGA OH 911 CALL CENTER
GEAUGA COUNTY SHERIFF REPORTED SEVERAL SECONDARY ROADS
FLOODED IN RUSSELL TWP AND NEWBURY TWP. FLOOD BEGAN AT
120PM AND IS ONGOING.
0225 PM HAIL CUYAHOGA FALLS 41.17N 81.52W
07/14/2015 E0.75 INCH SUMMIT OH TRAINED SPOTTER
SPOTTER RELAYED THREE-QUARTER INCH HAIL IN CUYAHOGA
FALLS. LASTED FIVE MINUTES.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 11:24 AM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 18 more | 9 hr |
| Jul 14, 12:23 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 67 min |
| Jul 14, 12:31 PM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca, Wood | 3 hr |
| Jul 14, 1:02 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 43 min |
| Jul 14, 1:07 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Geauga | 3 hr |
| Jul 14, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 48 min |
| Jul 14, 1:36 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 39 min |
| Jul 14, 1:49 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 56 min |
| Jul 14, 1:57 PM EDT | Tornado Warning | CLE | Knox | 48 min |
| Jul 14, 2:16 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Trumbull | 44 min |
| Jul 14, 2:24 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Portage | 6 hr |
| Jul 14, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 54 min |
| Jul 14, 2:59 PM EDT | Tornado Warning | CLE | Holmes | 31 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 45 min |
| Jul 14, 3:32 PM EDT | Areal Flood Advisory | CLE | Holmes | 6 hr |
| Jul 14, 4:12 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 24 hr |
| Jul 14, 4:17 PM EDT | Areal Flood Warning | CLE | Portage, Summit | 3 hr |
| Jul 14, 4:25 PM EDT | Small Craft Advisory | CLE | 24 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.